# SDR SWAA2023062955110

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 123YAC AT FWD CARGO COMPARTMENT 2023-360257<[01] FABRICATED NEW PANEL 123YAC AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG#453A1210-13;[02] FABRICATED NEW PANEL 123YAC AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG#453A1210-13
